Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On generalized moment matrices


Author: Ruiming Zhang
Journal: Proc. Amer. Math. Soc. 141 (2013), 2589-2595
MSC (2000): Primary 15A09; Secondary 33D45
Published electronically: April 8, 2013
MathSciNet review: 3056548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we provide a method to compute the determinants and inverses of the generalized moment matrices. Using this method we also give lower bounds for the smallest eigenvalue of such matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 15A09, 33D45

Retrieve articles in all journals with MSC (2000): 15A09, 33D45


Additional Information

Ruiming Zhang
Affiliation: The Institute of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, People’s Republic of China
Email: ruimingzhang@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11782-X
Keywords: Orthogonal polynomials, generalized moment matrices, determinants, inverse matrices, smallest eigenvalue
Received by editor(s): October 28, 2011
Published electronically: April 8, 2013
Additional Notes: This work was partially supported by Northwest A&F University
Communicated by: Sergei K. Suslov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.